# SDR UPS97823670

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Cracked
- Location: Ws 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, L/WING L/E RIB CRACKED ON UPPER ARM AT STA XFS 848.  REPAIRED IAW SRM 57-2-0 AND 57-3-3.
